# SDR DXTA2024013110760

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 14,282 hours, 10,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRIMARY SEAL: WHEN YOU START THE APU THE GREY PRIMARY DOOR SEAL INFLATES. UNABLE TO CLOSE MAIN CABIN DOOR.  PERFORMED A DETAIL INSPECTION. RAN APU AGAIN WHILE ACCESS PANELS WERE OFF TO SEE WAS VALVE FUNCTIONING PROPERLY. VALVE DID WORK PROPERLY. THE OUTER DOOR SEAL INFLATION VALVE WAS STUCK CLOSED AND WOULD NOT OPEN. REMOVED INFLATION VALVE AND CLEANED PLUNGERS. RE-INSTALLED INFLATION VALVE. STARTED APU APPLIED BLLED AIR AND PERFORMED OPS CHECKS. OPS CHECK OF VALVE IS SATISFACTORY. WORK DONE IAW AMM 52-10-04. NO FURTHER DEFECTS NOTED
